Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

37 weeks pregnant, stomach cramps, hip and back pain, lack of sleep, no leakage, labor symptoms ?

I m 37 weeks on sat. For weeks been having cramps like period cramps which comes and goes but since yest seem come and go more often and my hips r in agony also ma bk pain unbearble can t sleep at night and I m experience what I hink is bh a lot. I m no leaking or that I m wondering am I due go into labour . Or is this normal
Asked On : Sun, 13 May 2012
Answers:  1 Views:  781
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Yes what you are experiencing is normal.This is the start of your labour pains.In people who are giving birth for the first time (primi gravida) the pain is quite intense.You should get a litlle bit of relief by practising meditation,but not much.Putting a diclofenac suppository through the rectum will help to reduce the pain a bit if the pain is unbearable but this should be done only after consulting a gynaecologist
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor